CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
On the asymptotically cubic fractional Schrodinger-Poisson system 期刊论文
APPLICABLE ANALYSIS, 2021, 卷号: 100, 期号: 4, 页码: 695-713
作者:  Wang, Wenbo;  Yu, Yuanyang;  Li, Yongkun
收藏  |  浏览/下载:133/0  |  提交时间:2021/04/26
Fractional Schrö  dinger–  Poisson system  asymptotically cubic  Nehari manifold  
Existence of semiclassical solutions for some critical Dirac equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2021, 卷号: 62, 期号: 1, 页码: 22
作者:  Ding, Yanheng;  Guo, Qi;  Yu, Yuanyang
收藏  |  浏览/下载:131/0  |  提交时间:2021/04/26